# SDR FDEA201101210332

- Difficulty date: January 21, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623654
- Condition: Cracked
- Location: Bs 500 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED AT BS 500, STR 27R.  CUT OUT DAMAGED AREA  DIM 17 1/4" LONG  IAW SRM 53-10-3 FIG 1  FABRICATED HAT SECTION,  2 EACH   CHANNELS, 4  ANGLES  & 4 EACH STRAPS IAW SRM 53-10-3 FIG 1 DETAIL 11 AND 53-10-2.    INSTALLED STRINGER AND REPAIR PARTS  IAW SRM 51-30-2  AND 53-10-3 FIG 1 REV 103.
